# SDR AU001118

- Difficulty date: November 20, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Clamp
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) FIRST OFFICERS FLIGHT LIBRARY BOX BROKE FREE FROM THE RESTRAINT AND SLID BACK UNDER THE FIRST OBSERVERS TABLE. INVESTIGATION FOUND THAT THE BOX BROKE FREE DUE TO INADEQUATE GRIP ON THE RETAINING STRAP BY THE FORWARD LOCKING CLAMP.
